# SDR AALA20150918011

- Difficulty date: August 21, 2014
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 9,621 hours, 3,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEB AT STATION 277 DAMAGED, BETWEEN STRINGERS R26 & R25.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-13-2R, AARD 51-00-05 & DWG 141A1171.
